# SDR AALA202202145108

- Difficulty date: January 20, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737*
- Aircraft serial: 31087
- Aircraft time: 36,163 hours, 14,796 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LH TRANSITION PANEL BETWEEN STA 460 AND STA 500I AT LBL 23, MEASURING L=1.0 IN, W=2.0 IN, D=0.015 IN. REPLACED TRANSITION PANEL WITH NEW IAW SRM 53-00-53-2R-5.
